# SDR AALA20011632

- Difficulty date: August 6, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUL - FOUND CRACK AT FASTENER INBOARD FLANGE OF L4L AT STATION 160.  CUT OUT CRACK, INSTALLED LONGERON SPLICE PER AARD 53-00-005 AND NEW END FITTING ON LONGERON.  (M)
